Xun-Cheng Huang

From MaRDI portal
Revision as of 07:03, 12 December 2023 by AuthorDisambiguator (talk | contribs) (AuthorDisambiguator moved page Xun-Cheng Huang to Xun-Cheng Huang: Duplicate)
(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)

Person:923000

Available identifiers

zbMath Open huang.xunchengMaRDI QIDQ923000

List of research outcomes





PublicationDate of PublicationType
https://portal.mardi4nfdi.de/entity/Q31005932011-11-24Paper
Relative positions of limit cycles in the continuous culture vessel with variable yield2011-07-21Paper
A three-dimensional chemostat with quadratic yields2011-07-21Paper
Hopf bifurcation and multiple limit cycles in bio-chemical reaction of the morphogenesis process2010-03-02Paper
Bifurcation in the stable manifold of a chemostat with general polynomial yields2010-02-02Paper
Bifurcation in the stable manifold of the bioreactor with \(n\)\,th and \(m\)\,th order polynomial yields2009-06-30Paper
Limit cycles in a food-chain with inhibition responses2009-06-09Paper
Bifurcation for a functional yield chemostat when one competitor produces a toxin2009-02-17Paper
The 3‐D bifurcation and limit cycles in a food‐chain model2009-01-08Paper
Multiple limit cycles in an immune system2008-09-08Paper
Global stability of a three-dimensional bio-reactor with inhibition responses2008-08-15Paper
Uniqueness of limit cycle in an immune system2008-05-16Paper
A note on competition in the bioreactor with toxin2008-01-25Paper
https://portal.mardi4nfdi.de/entity/Q54329152007-12-18Paper
Limit cycles in morphogenesis2007-06-29Paper
One and three limit cycles in a cubic predator–prey system2007-06-26Paper
A new hierarchy of integrable system of \(1+2\) dimensions: from Newton's law to generalized Hamiltonian system. II.2007-06-13Paper
LIMIT CYCLES IN A CUBIC PREDATOR-PREY DIFFERENTIAL SYSTEM2007-04-10Paper
Relative position of limit cycles in an immune responsec2007-03-08Paper
The 3-D Hopf bifurcation in bio-reactor when one competitor produces a toxin2007-02-19Paper
Limit cycles in a chemostat with general variable yields and growth rates2007-02-13Paper
An extension of the Kermack--McKendrick model for AIDS epidemic2006-10-10Paper
https://portal.mardi4nfdi.de/entity/Q54904612006-10-04Paper
A three dimensional chemostat with quadratic yields2006-09-22Paper
Competition in the bioreactor with general quadratic yields when one competitor produces a toxin2006-09-22Paper
Multiple limit cycles in a continuous culture vessel with variable yield2006-06-09Paper
Limit cycles in a general two-stroke oscillation2006-01-10Paper
Limit cycles in a general Kolmogorov model2005-05-12Paper
A Discrete L'Hopital's Rule2002-10-17Paper
A One-Parameter Bäcklund Transformation for the Euclidean Liouville and Wave Equations2000-07-24Paper
A One-Parameter Bäcklund Transformation for the Euclidean Liouville and Wave Equations2000-07-24Paper
https://portal.mardi4nfdi.de/entity/Q44861922000-06-26Paper
Uniqueness of limit cycles in a Liénard-type system1994-09-08Paper
From Intermediate Value Theorem to Chaos1993-10-20Paper
A trace identity and its application to integrable systems of 1 + 2 dimensions1992-06-26Paper
Uniqueness of limit cycles in a predator-prey model simulating an immune response1992-06-25Paper
https://portal.mardi4nfdi.de/entity/Q33579531991-01-01Paper
Limit cycles in Kolmogorov-type model and its application in immunology1990-01-01Paper
An age-dependent population model and its operator1990-01-01Paper
Stability of a general predator-prey model1990-01-01Paper
Limit cycles in a Kolmogorov-type model1990-01-01Paper
Conditions for uniqueness of limit cycles in general predator-prey systems1989-01-01Paper
Existence of more limit cycles in general predator-prey models1989-01-01Paper
Relative positions of limit cycles in a Kolmogorov-type system1989-01-01Paper
https://portal.mardi4nfdi.de/entity/Q30342321988-01-01Paper
Uniqueness of limit cycles of generalised Lienard systems and predator-prey systems1988-01-01Paper
https://portal.mardi4nfdi.de/entity/Q37362061985-01-01Paper
https://portal.mardi4nfdi.de/entity/Q37462331985-01-01Paper
https://portal.mardi4nfdi.de/entity/Q47201251985-01-01Paper
The Bäcklund transformation and nonlinear superposition formula of solutions for the Liouville's equation in higher dimensions1984-01-01Paper
https://portal.mardi4nfdi.de/entity/Q33178001984-01-01Paper
https://portal.mardi4nfdi.de/entity/Q36871231984-01-01Paper
https://portal.mardi4nfdi.de/entity/Q37210841984-01-01Paper
https://portal.mardi4nfdi.de/entity/Q37284881984-01-01Paper
https://portal.mardi4nfdi.de/entity/Q33084861983-01-01Paper
https://portal.mardi4nfdi.de/entity/Q36637521983-01-01Paper
Another method of deriving auto-Backlund transformations for nonlinear evolution equations1983-01-01Paper
Decompositions of Bäcklund transformations for the Korteweg-de Vries equation1982-01-01Paper
https://portal.mardi4nfdi.de/entity/Q39693001982-01-01Paper
A two-parameter Backlund transformation for the Boussinesq equation1982-01-01Paper

Research outcomes over time

This page was built for person: Xun-Cheng Huang